To view this notification widget you need to have JavaScript enabled.
Online Pharmacy Resource Portal for Pharmacists amp; Pre-Reg Pharmacists
 
Home
Pharmacy and Medical News
Clinical Pharmacy
Pharmacy Law and Ethics
Patient Counselling
Public Health & Health Promotion
Evidence-Based Medicine
Pharmacist
Pre-Reg Pharmacist

ResourceClinical - The Clinical Pharmacy and Drug Information Web Portal

Home > Pre-Reg Pharmacist > Drug Induced Diarrhoea

Download PDF format Download PDF format

Drug Induced Diarrhoea


Listed below are some drugs that may cause diarrhoea

  • Magnesium containing antacids
  • H2-receptor antagonists e.g. cimetidine, ranitidine
  • Proton pump inhibitors e.g. lansoprazole, omeprazole
  • Misoprostol
  • Aminosalicylates e.g. mesalazine, olsalazine, sulfasalazine,
  • Orlistat
  • Digoxin
  • Methlydopa
  • Angiotensin-converting enzyme inhibitors (ACE inhibitors) e.g. lisinopril, ramipril,
  • Selective serotonin re-uptake inhibitors (SSRIs) e.g. citalopram, fluoxetine
  • Antibiotics
  • Sulphonylureas e.g. gliclazide, glipizide
  • Metformin
  • Acarbose
  • Levothyroxine (usually at excessive dose)
  • Cytotoxic drugs e.g. methotrexate
  • Iron preparations
  • Non-steroidal anti-inflammatory drugs (NSAIDs) e.g. indometacin, mefenamic acid, naproxen
  • Colchicine
  • Leflunomide

 

Site Map